# SDR ASOA201901135015

- Difficulty date: January 13, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145139
- Condition: Corroded
- Location: Fuselage
- Part time: 37,858 hours, 34,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7576618 JOB 757668 OP 8: LT PRESSURE FLOOR SILL HAS CORROSION AROUND 2(EA) SCREW HOLES. LOCATED AFT OF FS 449.00 IN THE SILL WEB. C/A: REPAIRED DAMAGE IAW REO 601R-53-41-666 REV.C, DATED 2012-11-06 AND EC/TC REO 601R-53-41-666 01 REV.A, DATED 2013-10-23.
